# SDR AALA20110216TUL01

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR-LEFT AFT DOOR-AFT HINGE CUTOUT IS CRACKED.  ROUTED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-05-00 FIGURE 62.
